# SDR CA010907014

- Difficulty date: August 31, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 40,334 hours
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 404F42T2
- Condition: Separated
- Location: Mlg
- Part time: 6 cycles
- Component: Main Wheel Assy, Bendix, 26015711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECAP SEPARATED FROM TIRE ON TAKEOFF FROM YVR WAS NOT NOTICED UNTIL AIRCRAFT ARRIVED IN YLW. NO OTHER REPORTABLE DAMAGE AS A RESULT OF THIS INCIDENT.
